Top answers from doctors based on your search:
Disclaimer

alternative to seroquel for sleep

A 47-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
Hi Tracy!: I think I answered this question a few minutes ago. I don't recommend Seroquel (quetiapine) for insomnia UNLESS it's caused by bipolar illness (manic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old female asked:
Dr. Samuel Bayles
18 years experience Child Psychiatry
Something else: i'm not wild about using it just for sleep, however, it is likely that your physician is using it to augment your antidepressant AND help you sleep. t ... Read More
1
1 comment
1
1 thank
A 57-year-old female asked:
Dr. John Gaffney
24 years experience Psychiatry
Probably: This might sound like a cop-out, but the answer really depends on what dose you've been taking (and other Rx's you're prescribed). At low doses (25-50 ... Read More
1
1 thank
A 57-year-old female asked:
Dr. John Gaffney
24 years experience Psychiatry
Dosage increase: The brain does become accustomed to constant histamine-stimulation from Seroquel (quetiapine) and the dosage might need to be increased to give the sa ... Read More
2
2 thanks
A 36-year-old female asked:
Dr. John Moranville
35 years experience Psychiatry
Possibly: Sedation is a side effect of seroquel because it is a very powerful antihistamine like Benadryl (diphenhydramine). Though it is often used for anxiety ... Read More
A 41-year-old female asked:
Dr. Christopher Wilson
20 years experience Sleep Medicine
Ask your doc: Ask your doc about lowering the dose or trying a different med. Or ideally getting off sleeping pills all together (there's ways).
3
3 comments
1
1 thank
A 35-year-old female asked:
Dr. Michael Rockwell
32 years experience Psychiatry
Yes: The use of Seroquel (quetiapine) for sleep is strictly 'off-label'. This is a side effect many like to use to their benefit for insomnia. This side e ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Pierrette Mimi Poinsett
37 years experience Pediatrics
Important to ask Doc: It is important that you ask your physician directly about your medication prescribed and whether any changes in your meds can decrease your appetite.
A 48-year-old member asked:
Dr. Jonathan Nehrer
35 years experience Child Psychiatry
Answer: You should talk to your prescribiung doctor. Itcould be as simple as your body is used to the med. But you should not be experimanting with out talkin ... Read More
3
3 thanks
A 31-year-old female asked:
Dr. Romanth Waghmarae
38 years experience Pain Management
Alcohol Interaction: Yes there is an interaction between alcohol and the seroquel. The potential for neurological effects are greater with the interaction. Therefore it ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month